CSpace
三维L↓p和L↓(∞)模的离散Sobolev不等式
常谦顺
1991
Source Publication计算数学
ISSN0254-7791
Volume013Issue:001Pages:6
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/44860
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
常谦顺. 三维L↓p和L↓(∞)模的离散Sobolev不等式[J]. 计算数学,1991,013(001):6.
APA 常谦顺.(1991).三维L↓p和L↓(∞)模的离散Sobolev不等式.计算数学,013(001),6.
MLA 常谦顺."三维L↓p和L↓(∞)模的离散Sobolev不等式".计算数学 013.001(1991):6.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[常谦顺]'s Articles
Baidu academic
Similar articles in Baidu academic
[常谦顺]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[常谦顺]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.